A Comparative Study Between Laplace Transform and Two New Integrals “ELzaki” Transform and “Aboodh” Transform
Pure and Applied Mathematics Journal
Volume 5, Issue 5, October 2016, Pages: 145-150
Received: Aug. 7, 2016; Accepted: Aug. 20, 2016; Published: Sep. 7, 2016
Views 3160      Downloads 157
Authors
Abdelbagy A. Alshikh, Mathematics Department Faculty of Sciences and Arts-Almikwah, Albaha University, Albaha, Saudi Arabia;Mathematics Department Faculty of Education, Alzaeim Alazhari University, Khartoum, Sudan
Mohand M. Abdelrahim Mahgob, Mathematics Department Faculty of Sciences and Arts-Almikwah, Albaha University, Albaha, Saudi Arabia;Mathematics Department Faculty of Sciences, Omderman Islamic University, Khartoum, Sudan
Article Tools
Follow on us
Abstract
In this paper we discuss some relationship between Laplace transform and the new two transform called ELzaki transform and Aboodh transform. We solve first and second order ordinary differential equations using both transforms, and show that ELzaki transform and Aboodh transform are closely connected with the Laplace transform.
Keywords
Laplace Transform, Elzaki Transform, Aboodh Transform, Differential Equation
To cite this article
Abdelbagy A. Alshikh, Mohand M. Abdelrahim Mahgob, A Comparative Study Between Laplace Transform and Two New Integrals “ELzaki” Transform and “Aboodh” Transform, Pure and Applied Mathematics Journal. Vol. 5, No. 5, 2016, pp. 145-150. doi: 10.11648/j.pamj.20160505.11
Copyright
Copyright © 2016 Authors retain the copyright of this article.
This article is an open access article distributed under the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0/) which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
References
[1]
Tarig M. Elzaki, (2011), The New Integral Transform “Elzaki Transform” Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Number 1, pp. 57-64.
[2]
Tarig M. Elzaki&Salih M. Elzaki, (2011), Application of New Transform “Elzaki Transform” to Partial Differential Equations, Global Journal of Pure and Applied Mathematics, ISSN 0973-1768, Number 1, pp. 65-70.
[3]
Tarig M. Elzaki&Salih M. Elzaki, (2011), On the Connections between Laplace and Elzaki transforms, Advances in Theoretical and Applied Mathematics, ISSN 0973-4554 Volume 6, Number 1, pp. 1-11.
[4]
Tarig M. Elzaki&Salih M. Elzaki, (2011), On the Elzaki Transform and Ordinary Differential Equation With Variable Coefficients, Advances in Theoretical and Applied Mathematics. ISSN 0973-4554 Volume 6, Number 1, pp. 13-18.
[5]
D. D. Ganji, The applications of He’s homotopy perturbation method to nonlinear equation arising in heat transfer, Physics Letters A, 335 (2006): 337–341.
[6]
A. Kilicman and H. E. Gadain. (2009), An application of double Laplace transform and Sumudu transform, Lobachevskii J. Math. 30 (3), pp. 214-223. http://dx.doi.org/10.1134/s1995080209030044
[7]
J. Zhang, (2007), A Sumudu based algorithm m for solving differential equations, Comp. Sci. J. Moldova 15 (3), pp - 303-313.
[8]
Hassan Eltayeb and AdemKilicman, (2010), A Note on the Sumudu Transforms and differential Equations, Applied Mathematical Sciences, VOL, 4, no. 22, 1089-1098.
[9]
Kilicman A. & H. ELtayeb. (2010), A note on Integral transform and Partial Differential Equation, Applied Mathematical Sciences, 4 (3), PP. 109-118.
[10]
Hassan ELtayeh and AdemKilicman, (2010), on Some Applications of a new Integral Transform, Int. Journal of Math. Analysis, Vol, 4, no. 3, 123-132.
[11]
K. S. Aboodh, The New Integral Transform “Aboodh Transform” Global Journal of pure and Applied Mathematics, 9 (1), 35-43 (2013).
[12]
K. S. Aboodh, Application of New Transform “Aboodh transform” to Partial Differential Equations, Global Journal of pure and Applied Math, 10 (2), 249-254 (2014).
ADDRESS
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
U.S.A.
Tel: (001)347-983-5186